# SDR AALA201910159044

- Difficulty date: September 10, 2019
- Submitted: October 15, 2019
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A321-211
- Aircraft serial: 1651
- Aircraft time: 60,171 hours, 22,785 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: D5311423620091
- Condition: Cracked
- Location: Frames 15-16
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE:  CRACKED LEFT HAND FORWARD DOOR CUT OUT INTERCOSTAL FITTING BETWEEN FR 15 AND FR 16 AT THE NR 7 DOOR STOP AREA. REPLACED INTERCOSTAL FITTING PER SRM 51-42-11.
